# SDR HNAA2015012000023

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,081 hours, 65,691 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Melted
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FOUND IN WARDROBE.  WARDROBE COURTESY LIGHT LENS WAS FOUND TO BE MELTED. R & R BULB AND LENS IAW 25-28-00.  OPS CHECKED GOOD.
